ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О сходимости и явлении Гиббса кратных рядов Фурье функции ограниченной гармонической вариации

Саргсян, О. Г. (1993) О сходимости и явлении Гиббса кратных рядов Фурье функции ограниченной гармонической вариации. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (3). pp. 3-20. ISSN 00002-3043

[img]
Preview
PDF
Download (5Mb) | Preview
    Item Type: Article
    Additional Information: On the convergence and the Gibbs phenomenon of multiple series for functions of bounded harmonic variation.
    Uncontrolled Keywords: Sargsyan A. O.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Oct 2012 11:18
    Last Modified: 29 Oct 2012 11:18
    URI: http://mathematics.asj-oa.am/id/eprint/719

    Actions (login required)

    View Item